# SDR UALA2011030701095

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,455 hours, 12,841 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE AFT OF 2ND EMERGENCY EXIT DOOR WINDOWS NR 4 AND NR 5 HAVE EVIDENCE OF LIGHTNING STRIKE DAMAGE.  REMOVED WINDOWS AND REVEALS AT SEATS 22K AND 23K.  NEED TO  INSTALL REPLACEMENT WINDOWS PER MM.  REPLACED WINDOWS PER MM.
